# SDR AALA201805018007

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 8,001 hours, 3,086 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R2 DOOR POWER ASSIST BOTTLE PRESSURE WAS LOW. SERVICED THE ASSIST BOTTLE TO NORMAL LIMITS.
